MAUDE Adverse Event Report: NEURO - VILLALBA INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

NEURO - VILLALBA INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider (hcp) via a company representative (rep).It was reported that tip of lead broke during procedure.The lead was not implanted.A new lead was opened and issue was resolved at the time of the report.It was noted that patient experienced no issue.Patient status was noted as alive, no injury.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.
 
Event or Problem Description
The lead was returned for analysis.
 
Additional Manufacturer Narrative
Analysis of the lead (lot #va1eb6v) found that the stim lead outer body insulation separated at a butt joint at the distal end.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.
 
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key6342311
Report Number6000153-2017-00009
Device Sequence Number13753080
Product Code EZW
UDI-Device Identifier00643169651111
UDI-Public00643169651111
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2021
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1EB6V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2017
Initial Date Received by Manufacturer 02/08/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
05/30/2017
05/30/2017
Initial Report FDA Received Date02/18/2017
Supplement Report FDA Received Date03/07/2017
04/14/2017
05/31/2017
09/29/2017
09/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR